# SDR SWIA95720

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Engine: Pwa PW118A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Line
- Condition: Failed
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

GREEN HYDRAULIC SYSTEM FAILED IN-FLIGHT.  WHEN EMERGENCY GEAR EXTENSION PROCEDURE WAS ATTEMPTED, GEAR WOULD NOT LOWER. GEAR DOORS WOULD NOT OPEN.  ABNORMAL LANDING GEAR SEQUENCE WAS PERFORMED IN ORDER NUMEROUS TIMES.  GEAR DOORS WERE NOTED CLOSED.  REPLACED HYDRAULIC PRESSURE LINE AT GREEN SYSTEM PACK.  SERVICED GREEN HYDRAULIC SYSTEM.  OPERATED ELECTRIC AND ENGINE DRIVEN PUMPS.  FOUND PRESSURE GOOD.  REMOVED ALL FOUR FILTERS AT GREEN RESERVOIR.  FOUND NO METAL CONTAMINATION ON FILTERS OR IN FLUID.  CYCLED GEAR IN NORMAL CONDITION.  ALL CHECKS GOOD.  PERFORMED NUMEROUS EMERGENCY EXTENSIONS AND ALL CHECKD GOOD.  NO LEAKS NOTED FROM LINE.
